Life is Grand!!!

Friday, April 15, 2005

So Tired

I think that the medication I started this week is making me really tired. I could barely keep my eyes open all day and I was also quite nauseous this morning(gotta love side effects). But the good thing is that I only have to take it for another three days. It's to help fight off a possible infection from the die test I will be taking next Friday. The test will make sure that my tubes are not blocked. If they are, the die could cause an infection. So, I am taking this 5 day med to prevent any infection.

I have to get this test done at the hospital instead of my doctor's office. I really hope everything goes okay and that I will be able to drive myself home. I've heard that the pain can be pretty extreme afterward.

If this test shows no blockage, then I will start the Clomid. Then the side effects will really begin!!! So exciting!

(Ahhh, sarcasm.)

4
Blogger Guru said...

Wow, extreme pain. It's like a Mountain Dew commercial.

Seriously, I pray that all goes well and your discomfort is minimal.

April 15, 2005 7:20 AM

 
Blogger Father of 3 said...

Trinity, I'll think happy thoughts... (prayers) for you on Monday.

April 15, 2005 11:21 AM

 
Blogger Robin said...

My sister-in-law had the "inject the dye in her tubes" test. I would suggest getting someone to drive you home. Not trying to scare you and sorry if I am. I would just hate to see you there without support "just in case".

April 15, 2005 12:28 PM

 
Blogger Trinity13 said...

Thanks for the suggestion Robin. My hubby's grandparents are watching my son during the test and they have offered to pick me up when I am done. So, I might just have to take them up on the offer.

April 15, 2005 2:23 PM

 

Post a Comment

<< Home